# SDR SWAA2021050537262

- Difficulty date: December 16, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PANEL 333AT SLIDING SEAL HAS WEAR DAMAGE. / REMOVED AND INSTALLED NEW HORIZONTAL STAB PANEL 333AT SLIDING SEAL IAW B737 SRM 51-40-02-0G-0 SECTION 4 ATAG: WN9351
